advertisement
Question
Posted by: leah | 2009-01-06

Confused about the pill

Hi, i have been on the pill for quite a number of years now. I am 28 years old. However, when i get to the dummy pills i will take them then wait and wait for up to 3-4 weeks for my periods to finally start. In the meantime I still have sex with my partner. Is it possible to fall pregant within this period of waiting for my periods to start? Also what could be the cause of delayed periods? could it be stress related?
Thanks for your help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I agree with anon.

Best wishes.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anon | 2009-01-07

When on the inactive pill your period should start within the first 2 days, not weeks. You need to speak to your gynae because it isnt normal to skip your period when on the pill and wait a full cycle for it....... please have it checked out..

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement